International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 139

Research Paper | Mathematics | India | Volume 5 Issue 10, October 2016


New Results on k-Fibonacci Numbers and Powers of its Golden Ratio Expressed as Continued Fraction

Kiran P. Gajera | Devbhadra V. Shah [2]


Abstract: This paper uses the tools of two very important branches of Number Theory Continued Fractions and theory of Fibonacci numbers. The Fibonacci sequence has been generalized in many ways, some by preserving the initial conditions, others by preserving the recurrence relation. The relationship between the golden ratio and continued fractions is commonly known about throughout the mathematical world. The convergents of the continued fraction are the ratios of consecutive Fibonacci numbers. The continued fractions for the powers of the golden ratio also exhibit an interesting relationship with the Fibonacci numbers. The ratios of any k-Fibonacci sequence {, } is expressed by means of continued fraction. We find simple closed form continued fraction expansions for, for any positive integer r.


Keywords: Continued fraction, Fibonacci sequence, k -Fibonacci, Golden ratio


Edition: Volume 5 Issue 10, October 2016,


Pages: 33 - 36


How to Cite this Article?

Kiran P. Gajera, Devbhadra V. Shah, "New Results on k-Fibonacci Numbers and Powers of its Golden Ratio Expressed as Continued Fraction", International Journal of Science and Research (IJSR), Volume 5 Issue 10, October 2016, pp. 33-36, https://www.ijsr.net/get_abstract.php?paper_id=ART20161920

How to Share this Article?






Similar Articles with Keyword 'Continued fraction'

Downloads: 1

Informative Article, Mathematics, India, Volume 11 Issue 5, May 2022

Pages: 545 - 547

Srinivasa Ramanujan: A Genius Mathematician Since Antiquity

Mahesh S Wavare

Share this Article

Downloads: 1 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1050 - 1053

Positive Integer Solutions of Some Pell Equations via Generalized Bi-Periodic Fibonacci and Generalized Bi-Periodic Lucas Sequences

S. Sriram | P. Veeramallan

Share this Article


Top